# SDR DXTA2025091504937

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N568QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605829
- Aircraft time: 14,380 hours, 10,881 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Zone 400
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE RT ENGINE FIRE DETECTION LIGHT BEGAN TO FLICKER THE LAST FIFTEEN MINUTES OF THE FLIGHT. NO SIGNS OF AN ENGINE FIRE WERE PRESENT.  ARRIVED ON SITE AND NEW COWLINGS. AND INSPECTED FIRE LOOPS AND FOUND A FEW AREAS WHERE THE LOOP WERE COMING OUT OF GROMMET AND TOUCHING THE ENGINE.  REPOSITIONED LOOPS AS REQUIRED , ACCESS FIRE LOOP DETECTOR CHECKED AND CLEAN CONNECTOR REINSTALLED CONNECTOR REQUESTED FBO TO REPOSITION PLANE OUTSIDE AND WAITED ONCE OUTSIDE PERFORMED FIRE SELF-TEST AND ENGINE RUNS, NO FIRE DETECTION LIGHT ILLUMINATED OPS CHECK GOOD CLOSE UP COWLINGS, CLEAN SECURED AIRCRAFT, WORK DONE IN ACCORDANCE WITH  AMM 26-11-00
